MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-15-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Health care professional reported one of the tabs of the tissue expander was free floating in the pocket.Device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: broken device: observed, two broken on suture tab (#12 and #4) assessed as surgical damage.A piece of suture tab is missing assessed as inconclusive.Partial delamination of suture tabs assessed as adhesive failure.Additional observations: an opening on anterior side assessed as surgical damage.More than 3 openings on suture tabs (#12, #4, #6 and #10) assessed as surgical damage.Crease flat is observed.A further investigation will be requested to analyze this case.Fi summary: based on the device analysis performed, the event of broken device (¿one of the tabs of the natrelle te smooth 133s-mv-15-t was free floating in the pocket¿) was observed, two broken on suture tabs (#12 and #4) were assessed as surgical damage.Additionally, per the review of the risk documents, the event of suture tabs delamination is a known event for which manufacturing process controls, inspections, and specific control measures are established to reduce the incidence of this defect.This event is categorized as monitor in the residual risk region.Furthermore, a review of all suture tabs delamination complaints for tissue expanders that have been manufactured in the last 2 years (from oct 2020 through sep 2022) was performed and no additional complaints for this event are observed, therefore, it is concluded that this is an isolated event and no additional products/lots are currently involved.Considering that there is not an adverse trend for this type of event, and, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no additional actions are deemed required at this time.However, suture tabs delamination events will continue to be monitored and corrective action taken in the future if deemed appropriate.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MV-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15498521
Report Number9617229-2022-16488
Device Sequence Number5242769
Product Code LCJ
UDI-Device Identifier10888628043893
UDI-Public10888628043893
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model Number133S-MV-15-T
Device Catalogue Number133S-MV-15-T
Device Lot Number3465816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale